MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MINI JOINT DISTRACTOR/COMPRESSOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number MINI JOINT DISTRACTOR/COMPRESSOR
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-8970jd was received for investigation.Functional testing identified that all movable components were able to be manipulated.The knob and arm rack components functioned as intended.No problem found.
 
Event or Problem Description
It was reported that during a surgery there were two problems.The screw driver for 4,5 mm screws with the golden tip didn´t fit in the cortical screw ar-8545-xx properly.And the mini joints distractor ar-8970jd jammed and only could extract, but not compress.

Brand Name
MINI JOINT DISTRACTOR/COMPRESSOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19261482
Report Number1220246-2024-02906
Device Sequence Number2569088
Product Code HST
UDI-Device Identifier00888867307377
UDI-Public00888867307377
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR/COMPRESSOR
Device Catalogue NumberAR-8970JD
Device Lot Number6402180809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown